MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM720; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM720; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018 i spoke with (b)(4) at (b)(4) inquiring about the accident since it was not clear as to what type of accident it was.(b)(4) confirmed with his colleague (b)(4) that it was an auto accident where a car hit the end user while he was in his chair.(b)(4) did confirm the end user suffered a broken arm and nothing else.There were no allegations of malfunction or defect made against the wheelchair.Attempts were made to obtain the end user's vitals such as height, weight and age; however, the dealer has not responded.An additional email sent to (b)(4) on 11/16/18, in which we are still waiting for her response.An mdr is being filed to report the broken arm sustained by the end user from the automobile accident.It is stated in the fda regulation 21 cfr 803 for medical device reporting, that manufacturers are required to report to the fda when they learn that any of their devices may have caused or contributed to a death or serious injury.Although this incident involved a car that struck the end user and the injury was not caused by the subject wheelchair, sunrise medical, out of an abundance of caution, chose to file this mdr.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
On "(b)(6)" 2018 per dealer (b)(4), the end user involved in an accident while in their power wheelchair.Customer got injured with a broken arm but everything else is ok.Per the dealer, the chair is at the police station and their tech is going to pick it up to look at the damage.

Brand Name
QUICKIE QM720
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8126211
Report Number2937137-2018-00017
Device Sequence Number11195710
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;